# SDR AC2A201710110001

- Difficulty date: October 11, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N292MH
- Make and model: Skrsky S92A
- Aircraft serial: 920204
- Aircraft time: 3,898 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Warning Light
- Condition: Illuminated
- Location: Master Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BATTERY HOT AND BATTERY CHARGE FAIL EICAS ILLUMINATED IN FLIGHT, AIRCRAFT RETURNED TO BASE.
